Alert archive / Florida / River Flood Warnings in 2020
River Flood Warning 4, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jun 6, 2020, 10:35 AM EDT for DeSoto County, Florida. It took effect at Jun 7, 2020, 12:00 PM EDT. It was in force for 20 days.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2020, 10:35 AM EDT (14:35 UTC)
- In effect from
- Jun 7, 2020, 12:00 PM EDT
- Expired
- Jun 27, 2020, 10:35 AM EDT
- In force
- 20 days
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeSoto County, FL
The radar
The Tampa radar (KTBW), 82 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Horse Creek near Arcadia at SR 72 (ARHF1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02297310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jun 6, 9:00 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 6, 9:00 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
900 AM EDT Sat Jun 6 2020
.DISCUSSION...
Heaviest showers and an isolated thundestorm just south of the
area are lifting north right along the coast from Pasco county
south. Areas of light rain are in place elsewhere across the area.
Showers will continue to lift over the area through the morning,
with a few embedded thunderstorms also possible mainly in the
afternoon. Current forecast is on track with continued numerous to
widespread showers and isolated thunderstorms possible through the
weekend. Highs in the 80s this afternoon. Flood watch, Storm Surge
Watch for Hernando county north, and coastal flood statements/rip
current/high surf advisory all continue with no changes.
&&
.AVIATION...
A band of mainly heavy showers is moving north right along the
coast and will intermittently impact the terminals through the
morning. Generally E/SE flow will increase this afternoon and
become a bit more southerly across the southern terminals as the
chance for some thunderstorms increases.
&&
.MARINE...
SCA continues as the winds and seas continue to increase with
Cristobal in the central Gulf. E/SE flow continues across the
waters with seas of 10-12 feet. Winds and seas diminish Monday,
with ridging building in then through the rest of the period. No
major changes for the update.
&&
.Preliminary Point Temps/PoPs...
TPA 84 77 87 77 / 70 70 60 50
FMY 86 78 88 77 / 60 40 40 50
GIF 83 76 85 74 / 70 60 60 40
SRQ 85 77 88 76 / 70 60 60 50
BKV 84 73 87 73 / 70 70 70 40
SPG 85 78 88 77 / 70 70 60 50
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk from 2 PM EDT this afternoon through
Monday evening for Coastal Charlotte-Coastal Hillsborough-
Coastal Lee-Coastal Manatee-Coastal Sarasota-Pinellas.
Flood Watch through Sunday evening for Coastal Charlotte-Coastal
Citrus-Coastal Hernando-Coastal Hillsborough-Coastal Lee-
Coastal Levy-Coastal Manatee-Coastal Pasco-Coastal Sarasota-
DeSoto-Hardee-Highlands-Inland Charlotte-Inland Citrus-
Inland Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-Polk-
Sumter.
High Surf Advisory from 2 PM this afternoon to 2 PM EDT Monday
for Coastal Charlotte-Coastal Hillsborough-Coastal Lee-
Coastal Manatee-Coastal Sarasota-Pinellas.
Gulf waters...Small Craft Advisory until 2 PM EDT Monday for
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-Waters
from Englewood to Tarpon Springs FL out 20 to 60 NM-Waters from
Tarpon Springs to Suwannee River FL out 20 to 60 NM.
Small Craft Advisory from 2 PM this afternoon to 8 AM EDT Monday
for Coastal waters from Bonita Beach to Englewood FL out 20
NM-Coastal waters from Englewood to Tarpon Springs FL out
20 NM-Coastal waters from Tarpon Springs to Suwannee River
FL out 20 NM.
&&
UPDATE/AVIATION/MARINE/FIRE WEATHER...24/Hubbard
UPPER AIR...72/Noah
DECISION SUPPORT/RADAR...13/OglesbyHazardous weather outlook, Jun 6, 4:48 AM EDT, 5 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 448 AM EDT Sat Jun 6 2020 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-062100- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee- 448 AM EDT Sat Jun 6 2020 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...FLOOD IMPACT... Numerous to widespread showers with isolated thunderstorms today will cause locally heavy rainfall. The heavy rain will produce flooding of low lying and poor drainage areas as well as the ponding of water on roadways. Motorists should exercise caution. ...COASTAL FLOOD IMPACT... Conditions will be favorable for coastal flooding along the west coast of Florida beginning late tonight, mostly along the Nature Coast. A Storm Surge Watch is in effect for Levy, Citrus, and Hernando counties, and a Coastal Flood Statement is in effect for Pasco County south through Lee County. ...RIP CURRENT IMPACT... High surf will produce rip currents along area beaches beginning this afternoon. ...MARINE IMPACTS... Wind speeds of 20 to 25 knots with seas of up to 10 feet will create hazardous boating conditions for small craft operators over the Gulf waters. .DAYS TWO THROUGH SEVEN...Sunday through Friday. ...FLOOD IMPACT... Locally heavy rainfall is expected again on Sunday. The heavy rain could produce flooding of low-lying and poor drainage areas as well as the ponding of water on roadways. Motorists should exercise caution. ...COASTAL FLOOD IMPACT... Conditions will be favorable for coastal flooding through Monday. Coastal residents should be alert for later statements or warnings...and take action to protect property. ...RIP CURRENT IMPACT... High surf will produce rip currents along area beaches through at least Monday. ...MARINE IMPACTS... Wind speeds of 20 to 25 knots with seas of up to 12 feet will create hazardous boating conditions for small craft operators over the Gulf waters through Monday. ...RIVER FLOOD IMPACT... The Manatee River near Myakka Head is forecast to reach flood stage by Sunday morning. Residents living along rivers or faster flowing streams should remain aware of water levels and be ready to move to higher ground should flooding be observed. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Fleming
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:00 PM EDT | River Flood Warning | TBW | Manatee | 66 hr |
| Jun 6, 2:36 AM EDT | Special Marine Warning | TBW | 39 min | |
| Jun 6, 3:13 AM EDT | Special Marine Warning | TBW | 47 min | |
| Jun 6, 7:50 AM EDT | Special Marine Warning | TBW | 55 min | |
| Jun 6, 10:35 AM EDT | River Flood Warning | TBW | Hillsborough | 71 hr |
| Jun 6, 10:42 AM EDT | Special Weather Statement | TBW | Lee | 33 min |
| Jun 6, 11:11 AM EDT | Special Weather Statement | TBW | Hillsborough, Manatee | 34 min |
| Jun 6, 11:30 AM EDT | Tornado Warning | TBW | Hillsborough, Manatee | 30 min |
| Jun 6, 12:00 PM EDT | Tornado Warning | TBW | Hillsborough | 13 min |
| Jun 6, 12:31 PM EDT | Special Weather Statement | TBW | Hillsborough | 44 min |
| Jun 6, 12:56 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Manatee | 94 min |
| Jun 6, 2:20 PM EDT | Special Marine Warning | TBW | 25 min | |
| Jun 6, 2:24 PM EDT | Special Weather Statement | TBW | Sumter | 51 min |
| Jun 6, 2:57 PM EDT | Severe Thunderstorm Warning | TBW | Sumter | 33 min |
| Jun 6, 3:12 PM EDT | Special Weather Statement | TBW | Sumter | 48 min |
| Jun 6, 3:27 PM EDT | Tornado Warning | TBW | Citrus, Sumter | 33 min |
| Jun 6, 3:29 PM EDT | Special Marine Warning | TBW | 31 min | |
| Jun 6, 3:59 PM EDT | Special Marine Warning | TBW | 31 min | |
| Jun 6, 4:33 PM EDT | Special Marine Warning | TBW | 87 min | |
| Jun 6, 5:12 PM EDT | Special Marine Warning | TBW | 48 min | |
| Jun 6, 5:28 PM EDT | Special Weather Statement | TBW | Pinellas | 47 min |
| Jun 6, 5:29 PM EDT | Tornado Warning | TBW | Polk | 14 min |
| Jun 6, 5:52 PM EDT | Special Marine Warning | TBW | 23 min | |
| Jun 6, 5:52 PM EDT | Tornado Warning | TBW | Pinellas | 12 min |
| Jun 6, 6:04 PM EDT | Tornado Warning | TBW | Sumter | 7 min |
| Jun 6, 6:22 PM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 117 min |
| Jun 6, 6:32 PM EDT | Special Weather Statement | TBW | Manatee, Sarasota | 43 min |
| Jun 6, 7:56 PM EDT | Special Weather Statement | TBW | Polk | 34 min |
Nearby
River Flood Warnings in Florida, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.